# SDR USAA970106

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Condition: Cracked
- Location: Bs 1138
- Part time: 38,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CRACK 2.5 INCHES LONG, BS 1138, SKIN DOUBLERS.  FABRICATED NEW DOUBLERS AND INSTALLED, REPAIRED PER BOEING DRAWING 65-46585.  (M)
